MAUDE Adverse Event Report: COVIDIEN STD POROUS CLOTH TAPE 1X10YD NS; TAPE AND BANDAGE, ADHESIVE

COVIDIEN STD POROUS CLOTH TAPE 1X10YD NS; TAPE AND BANDAGE, ADHESIVE
Model Number 2531C
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Requests for additional information have been attempted with no response from the reporter.The incident sample has also been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tape is pulling the skin off when being removed from the animal when used in a veterinary setting.

Brand Name
STD POROUS CLOTH TAPE 1X10YD NS
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11936050
Report Number1282497-2021-10238
Device Sequence Number4395423
Product Code KGX
UDI-Device Identifier10884521138797
UDI-Public10884521138797
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2531C
Device Catalogue Number2531C
Device Lot Number525301X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/03/2021
Patient Sequence Number1